# SDR DL72K001032

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 60,420 hours, 47,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Part serial: 32289
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY LIGHT INOP.  REPLACED SLED ASSY.
